# SDR DALA2017012600632

- Difficulty date: January 13, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,078 hours, 29,073 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLC L30 STA 600. L30 STA 600 CORRODED, BLENDED CORROSION AS REQUIRED, IAW B717 SRM 53-00-00 FIG 103. ORIGINAL THICKNESS .170 REMOVED .040. FOUND TO BE OUT OF LIMITS. REPLACED.
